Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 430823, 6 pages
http://dx.doi.org/10.1155/2015/430823
Research Article

Symmetries and Conservation Laws for Some Compacton Equation

Departamento de Matemáticas, Universidad de Cádiz, Puerto Real, 11510 Cádiz, Spain

Received 13 May 2015; Revised 9 July 2015; Accepted 2 August 2015

Academic Editor: Martino Bardi

Copyright © 2015 M. L. Gandarias et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Gandarias, M. S. Bruzón, and M. Rosa, “Symmetries and Conservation Laws for Some Compacton Equation,” Mathematical Problems in Engineering, vol. 2015, Article ID 430823, 6 pages, 2015. https://doi.org/10.1155/2015/430823.